Volume 3, Number 2
Previous Issue Next Issue

Na Song, Wai-Ki Ching, Tak-Kuen Siu & Cedric Ka-Fai Yiu

10.4208/eajam.070313.220413a

East Asian J. Appl. Math., 3 (2013), pp. 81-92.

Preview Purchase PDF Citation 6 477 Abstract

T. V. S. Sekhar & B. Hema Sundar Raju

10.4208/eajam.150313.020513a

East Asian J. Appl. Math., 3 (2013), pp. 93-106.

Preview Purchase PDF Citation 3 455 Abstract

D. Tarwidi & S.R. Pudjaprasetya

10.4208/eajam.030513.200513a

East Asian J. Appl. Math.,3 (2013), pp. 107-119.

Preview Purchase PDF Citation 3 441 Abstract

Jan Brandts & Ricardo R. da Silva

10.4208/eajam.070213.280513a

East Asian J. Appl. Math., 3 (2013), pp. 120-137.

Preview Purchase PDF Citation 3 413 Abstract

Y. Tang & Y. Hua

10.4208/eajam.240313.280513a

East Asian J. Appl. Math.,3 (2013), pp. 138-153.

Preview Purchase PDF Citation 4 408 Abstract

Yinnian He & Xinlong Feng

10.4208/eajam.180313.300513a

East Asian J. Appl. Math., 3 (2013), pp. 154-170.

Preview Purchase PDF Citation 3 444 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80